Norethindrone(medication to delay period) question.?

Question by meeh: Norethindrone(medication to delay period) question.?
was prescribed Norethindrone to delay my period for vacation next week. My period is irregular and is due to come soon sometime next week since i am having pms symptoms. When should i start taking the medication and how long after i stop the medication will i get my period?

Best answer:

Answer by Daniel
You should start taking the medication when your doctor tell you to. 10 days after stopping the medication you will get your period.

Give your answer to this question below!

Trackback URL

, , ,

No Comments on "Norethindrone(medication to delay period) question.?"

Hi Stranger, leave a comment:

ALLOWED XHTML TAGS:

<a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <s> <strike> <strong>

Subscribe to Comments